# SDR YENA20140320060

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 733 hours, 201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THREE FORWARD EXIT EMERGENCY SIGNS INOPERATIVE.  CABIN EMERGENCY LIGHTING TEST CARRIED OUT IAW 33-51-00 AND THAT EMERGENCY SIGNS FUNCTIONED NORMALLY.
